All Journal Entries Journals

Friday 14/05/2010

May 14, 2010 - 5 comments
Tags:

Pain

,

Bleeding

,

ultrasound

,

spotting

,

cramps

,

surgery

,

Kids



Today is a very bad day, a depressive day. Went to my GP last week and he gave me more oxycontin controlled release,1 every 12 hours and as these are only lasting about 6 hours, he also gave me endone to take in between. I also have to take 2 panadol every 4 hours. I also had my first depo provera shot this week.It was the 4th day of my period and my period was very heavy, but the next day I had only a few spots of bleeding and today it is a little bit of brown spotting. I still have the same pain I always have, but the period type cramps and almost gone.The tablets don't seem to be working as well as they should and I may have an hour or 2 with almost no pain if I'm lucky. But usually the pain is still in the background. I still have trouble moving and walking, even if the tablets are working. I pretty much only leave the house to go to doctors appointments and that tires me out as if I've run a marathon. I have to go back to the doctors tomorrow as I will be out of tablets. I fear that I won't be given any as the type of tablets they are, they aren't usually give out for long periods of time as they are very addictive. I know I will be able to get them, but there is that fear in my mind as I know I cannot function without any strong pain relief. I worry too about the effects of taking the medication for a long time. I had an experience when they could find my pain a few years ago and I was on endone for 8 months!. after my hernia surgery, I was taken off them and had severe withdrawal. It was a very hard and scary time. My surgery isn't for another 9 weeks and from the last few ultrasounds I have had, the mass seems to be growing almost half a cm a week. I really wonder how big it will be in 9 weeks and what my pain will be like then if it continues to grow like. I was in a lot of pain when it was 4cm, (it was   at 6.18 x4.28 a week ago) so if it keeps getting bigger quickly, I can't even imagine what the pain will be like in 9 weeks. The thought of it scares me and I think that is what has really got me down today. Seeming I have been in pain for about 2 years, although the last 6 months is when it has gotten worse by the day, I sort of think that 9 weeks if not long, but as my pain level is a 10+ and about a 7 on a good day, 9 weeks seems like forever. I think the worst thing is that having 3 kids, I feel like a bad mum that I can't do the things I want to do with them. Just going for a walk around the block with them would be great. I am really looking forward to the surgery and getting better and don't have to many days like this where I feel sorry for myself. I even feel guilty about that, I know there are many people far worse off than I am., so I always remind myself of that when I feel so depressed and low. I will be asking the doctor tomorrow if there is different painkillers that I can take that will have a better, longer lasting effect and that I won't have to be going to the doctor every 10 days to get a new script. I guess we will see how it goes.....

Comments
Post a Comment
Avatar universal
by ska4life1986, May 14, 2010
i really feel sorry for you in all that pain its bound to get you down when you are suffering surely they cant leave you wait nine weeks thats rediclous if your pain is peaking 10 you should just go to A&E i call it accident and emergancy ,when the pain is that bad you would need a shot to hit it quicker, the danger is if its a cyst it might twist and that is a medical emergancy please dont delay let me know how you get on i will say a prayer for you take care keep posted x

225036 tn?1294513000
by fungirl1011, May 14, 2010
I agree with ska4life, if the pain is that bad you need to go to the ER.  I know how hard it is to wait when you are in so much pain.  I have been in pain since Feb. and my surgery is still 3.5 weeks away!  Have you taken Vicodin?  That is what my doctor usually gives me for the pain.  It usually does a really good job.  Maybe that is an option for you as well.  I too have 3 children, so I know how that is too.  Sometimes I am SO TIRED, that all I want to do is take a shower and sit in the chair and relax.  Please keep your chin up and know that we are here to support you!  Please let us know how your doctor's appointment goes.  Praying for you!

1284894 tn?1272175054
by emsquishi, May 14, 2010
Went to the doctor today to get more pain killers and I can't get any more until tomorrow. As they are a controlled drug I can only get 20 at a time so every 10 days and Obviously I counted wrong. When they told me I just walked out and started crying a even 24 hours without strong pain meds is not gonna be good. My partner got so angry as he is over me being in pain just as much as I am. I do understand how the system works and the doctors cant just hand out these type of pain killers when ever they want, but it is so frustrating. I really hope they can put me on something else that will last longer and so I dont have to go to the doctors every ten days. I did have one oxycontin left this morning, but it will be wearing off very soon, I may even end up at the E.R tonight, who knows. I feel like saying to the doctors, "well you grow some ovaries, have a big mass on them pushing on all the other organs and nerves and see how you feel!" I think male doctors don't understand as much as females to. I did ask my Gyno if he recommended any pain killers that may work better and he said surgery is the only thing that is going to stop the pain. Perhaps I should be going to the E.R when the pain gets so bad, maybe they will listen then. I guess I used to be there at lest once a week with my hernias, and after a while I just felt stupid and like the people there were really over me going. I usually just drop where I ma and wait it out until the pain goes away enough so that I can move. I think maybe next time I will just ring the ambulance. Thank you for all your replies, thought and prayers. It is great to be able to be in contact with people who really understand what I am going through. :)

Avatar universal
by Tinasdeli, May 21, 2011
Wow, you are brave. It's incredible what woman can endure. I think your comment for the doctors, 'well you grow some ovaries' was very apt. If men had our organs, things would be different all round. Are you on oxycontin patches? They do seem to mask the pain longer than the ones by mouth. My friend is going through a very similar sounding ordeal now and it's a balancing act between all the opiates, plus paracetamol plus anything else that might help get through a day and a night. Wishing you well and hope time passes until your surgery without as little pain as possible.

Avatar universal
by Tinasdeli, May 21, 2011
I mean, of course, WITH AS LITTLE pain as possible. Sorry for the typo.


Post a Comment